# SDR CKSA97024

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N729CK
- Make and model: Boeing 727223
- Aircraft serial: 19482
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 5216831
- Condition: Torn
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

CABIN SET AT FL 370 AND 6000 FEET, CARGO HEAT OUTFLOW VALVE CLOSED, CABIN CONTINUES TO CLIMB 100 FEET PER MINUTE EVEN WITH RATE KNOB FULL INCREASE AND MANUAL CONTROLLER FULL INCREASE.  AIRCRAFT HAD TO BE DESCENDED BELOW FL 280 TO REGAIN CONTROL OF CABIN.  REPAIRED SEAL AROUND MAIN CARGO DOOR.  OPS CHECK OK ON GROUND PER B727 MM 52-31-0.
